# SDR DALA2018032001815

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 47,739 hours, 33,023 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Tail Section
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY ON APPROACH,  DUE TO THE TAIL TEMP HIGH WARNING INDICATION REPEATEDLY.  FOLLOWING THE FIRST INDICATION THE CREW COMPLIED WITH THE QRH AND SECURED THE LEFT PACK AND BLEED.  THE MESSAGE INITIALLY WENT OUT,  BUT CAME BACK WITHIN 2 MINUTES. THEN THE RIGHT PACK AND BLEED WERE TURNED OFF,  BUT AT THE SAME TIME THE AIRCRAFT ENTERED ICING CONDITIONS.  IT WAS AT THAT POINT THE EMERGENCY WAS DECLARED TO GET A CONTINUED DESCENT AND EXPEDITED APPROACH.  THE LANDING WAS UNEVENTFUL, SCANNED THE TAIL SECTION, NO ABNORMALITIES WERE FOUND.  MAINTENANCE ACCOMPLISHED A COMPLETE INSPECTION AND NO PNEUMATIC LEAKS WERE FOUND.  THE PODS CONTROLLER WAS REPLACED AND B LOOP D1-1038 WAS REPLACED IAW AMM 36-23.
